# SDR ASAA2020121833729

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 24,228 hours, 7,813 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 1 ENGINE, FOUND 14 BLADE SPACERS WITH DISBONDED ELASTROMIRIC MATERIAL AND 1 FAN BLADE PLATFORM GOUGED AT AREA F.  GROUNDED-YES.  INSTALLED SERVICEABLE 1 PLATFORM.  INSTALLED SERVICEABLE 14 SPACERS AT NR 1 ENGINE, REF T/C NR 78472010.
